Couldn't find what you looking for?

TRY OUR SEARCH!

So on the 6th of February my boyfriend and I were fooling around. We only had contact with each other's genitals and then he fingered me deeply. I know he had precum on him because I felt it before. 12 hours later I took and EC Pill to settle my mind and calm me. I had a light bleeding a week later. The next month (March) my period was 8 days late but I got it and it was very heavy, and last 6-7 days. I spotted 3-4 days after it ended. Now I'm worried because I'm still bloating and having soar breasts. But my period ended the 24th of March and it's the 4th of April. My uterus feels really crowded yet There is no way my period could be coming. So is it possible I could still be pregnant?

Loading...

Hi ANON

Listed below are common side effects of Plan B pills -

Less serious Plan B side effects may include:

  • nausea, diarrhea, or stomach pain;
  • dizziness, tired feeling;
  • breast pain or tenderness;
  • changes in your menstrual periods; or.
  • headache.

Good luck

Reply

Loading...